# SDR REXA2022053100964

- Difficulty date: May 3, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- Engine: Ge CF348C5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: BA6703707014
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE YOKE MOUNT IS CHAFED AT 2 LOCATIONS.	REPAIRED R/H ENGINE YOKE IAW MHIRJ REO 690-71-21-041 REV -- DATED 2022-04-23 AND BOMBARDIER REO 670-71-21-057 EV -- DATED 2013-09-13.
